| Model Number |
M00546470 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of procedure not completed.
Event or Problem Description
It was reported to boston scientific corporation that a spybite biopsy forceps was used in the left hepatic duct during a single operated cholangioscopy procedure on (b)(6) 2025.During the procedure, the spybite couldn't approach to the targeted area in the left hepatic duct.The procedure was not completed successfully.There were no reported patient complications as a result of this event.